File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the Mathai-Quillen formalism of topological sigma models

TitleOn the Mathai-Quillen formalism of topological sigma models
Authors
KeywordsMathai-Quillen Formalism
Pseudo-Holomorphic Curves
Topological Field Theory
Issue Date1995
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphys
Citation
Journal Of Geometry And Physics, 1995, v. 17 n. 4, p. 299-309 How to Cite?
AbstractWe present a Mathai-Quillen interpretation of topological sigma models. The key to the construction is a natural connection in a suitable infinite-dimensional vector bundle over the space of maps from a Riemann surface (the world sheet) to an almost complex manifold (the target). We show that the covariant derivative of the section defined by the differential that appears in the equation for pseudo-holomorphic curves is precisely the linearization of the operator itself. We also discuss the Mathai-Quillen formalism of gauged topological sigma models. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/156121
ISSN
2015 Impact Factor: 0.752
2015 SCImago Journal Rankings: 0.705
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:29Z-
dc.date.available2012-08-08T08:40:29Z-
dc.date.issued1995en_US
dc.identifier.citationJournal Of Geometry And Physics, 1995, v. 17 n. 4, p. 299-309en_US
dc.identifier.issn0393-0440en_US
dc.identifier.urihttp://hdl.handle.net/10722/156121-
dc.description.abstractWe present a Mathai-Quillen interpretation of topological sigma models. The key to the construction is a natural connection in a suitable infinite-dimensional vector bundle over the space of maps from a Riemann surface (the world sheet) to an almost complex manifold (the target). We show that the covariant derivative of the section defined by the differential that appears in the equation for pseudo-holomorphic curves is precisely the linearization of the operator itself. We also discuss the Mathai-Quillen formalism of gauged topological sigma models. © 1995.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphysen_US
dc.relation.ispartofJournal of Geometry and Physicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathai-Quillen Formalismen_US
dc.subjectPseudo-Holomorphic Curvesen_US
dc.subjectTopological Field Theoryen_US
dc.titleOn the Mathai-Quillen formalism of topological sigma modelsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1016/0393-0440(94)00046-8-
dc.identifier.scopuseid_2-s2.0-0542445752en_US
dc.identifier.volume17en_US
dc.identifier.issue4en_US
dc.identifier.spage299en_US
dc.identifier.epage309en_US
dc.identifier.isiWOS:A1995TL50100001-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats